MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH
Catalog Number 0010211
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 12/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6)2014 - patient was diagnosed with bilateral inguinal hernia with left recurrent thereby underwent laparoscopic repair with two ventrio mesh (device #1 & #2).Per operative notes, ¿direct hernia was cleared and then two oval ventrio (device #1 & #2) patches were placed in abdomen on each side.Each one was tacked to cover up the inguinal region.¿ (b)(6)2014 - patient was diagnosed with spermatic cord entrapment and chronic pain thereby underwent repair with removal of both meshes (device #1 & #2).Per operative notes, ¿adhesions were taken down.Both meshes and all tacks were removed.¿ attorney alleges that the patient had adhesions, hernia recurrence, pain with urination, spermatic cord entrapment and emotional injuries.
 
Additional Manufacturer Narrative
Based on the information received, no conclusions can be made.Per medical records review, about 1 month post implant of ventrio mesh, patient was diagnosed with adhesions and pain thereby underwent repair with removal of mesh.The instructions-for-use supplied with the device lists adhesions and pain as possible complications.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Note, the manufacturing date (15-jul-2014) is considered to be a best estimate.This emdr represents the bard/davol ventrio mesh (device #2).An additional supplemental emdr was submitted to represent the bard/davol ventrio mesh (device #1) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key21685342
Report Number1213643-2025-090132
Device Sequence Number12966748
Product Code FTL
UDI-Device Identifier00801741016387
UDI-Public(01)00801741016387(17)170828(10)HUYG0979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue Number0010211
Device Lot NumberHUYG0979
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight103 KG